# SDR DALA2015011500324

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF  SHEAR PLATE,  FOUND CORROSION ON SUPPORT FRAME LOCATED  BETWEEN FRAMES 69 - 70 STRINGER 23R.  REPLACED THE SUPPORT FRAME IAW SRM 51-72-11 AND DWG D53470100.
